MAUDE Adverse Event Report: DEPUY SPINE INC SPOT TABLE CLAMP; OPERATING ROOM ACCESSORIES TABLE TRAY

DEPUY SPINE INC SPOT TABLE CLAMP; OPERATING ROOM ACCESSORIES TABLE TRAY
Catalog Number 292900610
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on january 4 2024, the clamp in question had a defective "wing screw" which prevented it from being tightened or loosened to the operating table.It was noticed as the nurses were opening the sets so there was no delay in surgery.A different set from the competitor had to be used instead of this one.This report is for one (1) spot table clamp this is report 1 of 1 for complaint (b)(4).
 
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4) depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d9: complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.H3, h4, h6: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.A review of the receiving inspection (ri) for spot table clamp was conducted identifying that lot number 1209ba was released in two batch.Batch 1: lot qty of (b)(4) units were released on 20 jan 2010 with no discrepancies.Batch 1: lot qty of (b)(4) units were released on 19 mar 2010 with no discrepancies.Supplier: (b)(4).As a result, the ri identified no issues during the manufacturing and release of this device that could have contributed to the problem reported by the customer.The product was returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned device.Visual inspection found that the device had that one of the wing screw is missing, therefore the allegation of unable to assemble can be confirmed since the observed condition of the device.Based on the information available, it is not possible to determine in which part of the process the component was missing.The device shows signs of heavy duty use.No other defects that could contributed to the reported event were identified.A dimensional inspection was not performed as it is not applicable to the complaint condition.A functional test was performed with the wing screw that was returned, and the device performed as expected.The overall complaint was confirmed as the observed condition of the aspot table clamp would contribute to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.If information is obtained that was not available for this medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H3, h6: the device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SPOT TABLE CLAMP
Common Device Name
OPERATING ROOM ACCESSORIES TABLE TRAY
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
chemin-blanc 38
le locle 
SZ  
3035526892
MDR Report Key18570302
Report Number1526439-2024-00693
Device Sequence Number15238859
Product Code FWZ
UDI-Device Identifier10705034225357
UDI-Public(01)10705034225357
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number292900610
Device Lot Number1209BA
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/09/2024
Supplement Date Received by Manufacturer02/02/2024
04/05/2024
Initial Report FDA Received Date01/24/2024
Supplement Report FDA Received Date02/14/2024
04/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/20/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown